# SDR SWIA202054555

- Difficulty date: November 22, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HINGE FITTING PN 600-24043-1 NEEDS REPLACING DUE TO PITTING.  C-CHECK RO 12/05/2020.  INSTALLED NEW LT ELEVATOR HINGE FITTING PN 600-24043-1 PO 7742-00008/135, REF BOMBARDIER DWG AND CRJ 200 SRM.
